MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DOUBLE MOBILITY HC LINER 28/DMF

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DOUBLE MOBILITY HC LINER 28/DMF
Model Number 01.26.2852MHC
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 october 2020.Lot 2000168: 165 items manufactured and released on 07-apr-2020.Expiration date: 2025-03-15.No anomalies found related to the problem.To date, 87 items of the same lot have been already sold without any similar reported event.Additional items involved in the event, batch review performed on 08 october 2020.Ball heads: cocr 01.25.012 cocr ball head 12/14 ø 28 size m 0 (k072857) lot.1910796 lot 1910796: 150 items manufactured and released on 16-mar-2020.Expiration date: 2025-03-03.No anomalies found related to the problem.To date, 108 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in, 1 month after primary surgery, due to signs of infection and the pathogen is unknown.The surgeon performed an i&d and revised the head and liner.The surgery was completed successfully.

Brand Name
LINER: VERSAFITCUP DOUBLE MOBILITY HC LINER 28/DMF
Common Device Name
DOUBLE MOBILITY HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10748130
Report Number3005180920-2020-00747
Device Sequence Number3180305
Product Code MEH
UDI-Device Identifier07630030807343
UDI-Public07630030807343
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/15/2025
Device Model Number01.26.2852MHC
Device Catalogue Number01.26.2852MHC
Device Lot Number2000168
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2020
Initial Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;